Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The ring of polynomial over a von Neumann regular ring
HTML articles powered by AMS MathViewer

by P. J. McCarthy PDF
Proc. Amer. Math. Soc. 39 (1973), 253-254 Request permission

Abstract:

It is shown that the ring of polynomials in one indeterminate over a commutative von Neumann regular ring with identity element is semihereditary.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30
  • Retrieve articles in all journals with MSC: 16A30
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 39 (1973), 253-254
  • MSC: Primary 16A30
  • DOI: https://doi.org/10.1090/S0002-9939-1973-0316496-3
  • MathSciNet review: 0316496